# SDR SWAA2014052728374

- Difficulty date: April 19, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 39,408 hours, 24,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S UPPER OTBD WINDSHIELD POST CRACKED BELOW MIDDLE OF CORNER RADIUS.  REPAIRED POST IAW EA.
